YAMAZAKI, Mitsuru

   Professor

   Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language French
Publication Date 2001
Type Research Paper (Scientific Journal)
Peer Review With peer review
Title Sur les modeles discrets de l'equation de Boltzmann avec termes lineaires et quadratiques
Contribution Type Single Work
Journal Asymptotic Analysis (雑誌のImpact Factor 0.465)
Journal TypeAnother Country
Volume, Issue, Pages 185-218頁
Author and coauthor YAMAZAKI, Mitsuru